A 44-year-old female asked:
Disclaimer

Im 33 3 weeks pregnant am currently taking lansoprazole for heartburn, now taking ferrous sulphate and folic acid would this make me feel and be sick?

1 doctor answer
Dr. Douglas Fronzaglia ii, do, ms
20 years experience in Geriatrics
Yes: Iron supplement can cause nausea and constipation.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old male asked:
Dr. Rebecca Gliksman
37 years experience in Internal Medicine
Flatulence: May be food intolerance. Would keep a diary of what foods cause flatulence, perhaps you should be tested for fructose intolerance see: http://food ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Andrew Seibert
34 years experience in Gastroenterology
Return to your gastroenterologist.: Given the fact that you are in the middle of a workup for this pain, and you have not had any resolution with the usual approaches so far, i would mak ... Read More
A 32-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
Find the cause: You find the cause of the heartburn and treat that. If it obesity you work on losing weight.
2
2 thanks
A 54-year-old male asked:
Dr. Dean Giannone
24 years experience in Internal Medicine
GERD.: You've touched upon an interesting point about GERD - that medications like PPIs reduce the acidity of the refluxate but don't actually stop the reflu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month